MathSciNet Relay Station
MathSciNet bibliographic data
MR2093082 (2005g:54053) 54E40 (54F15 54F50)
Charatonik, Janusz J.; Prajs, Janusz R. On lifting properties for confluent mappings. Proc. Amer. Math. Soc. 133 (2005), no. 2, 577–585 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement